# SDR CALA9802169

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Ldg Gear  Door
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GEAR DOOR OPEN LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION.  WHEN THE GEAR WAS EXTENDED FOR LANDING, THE GEAR DOOR OPEN LIGHT REMAINED ON.  THE GEAR WAS CYCLED AND THE LIGHT WENT OUT. MAINTENANCE FOUND THE DOOR PROXIMITY SWITCH TARGET DAMAGED/LOOSE.  THE TARGET WAS FASTENED INTO POSITION USING A HI-LOCK RIVET.  GEAR INDICATIONS CHECKED GOOD.
